A NOTE ON A THEOREM OF HEATH-BROWN AND SKOROBOGATOV

Michael P Swarbrick Jones

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Citations (Scopus)

Abstract

We generalize a result of Heath-Brown and Skorobogatov [Rational solutions of certain equations involving norms, Acta Math. 189 (2002), 161-177] to show that a certain class of varieties over a number field k satisfies Weak Approximation and the Hasse Principle, provided there is no Brauer-Manin obstruction.

Original languageEnglish
Pages (from-to)1239-1251
Number of pages13
JournalQuarterly Journal of Mathematics
Volume64
Issue number4
DOIs
Publication statusPublished - Dec 2013

Cite this